skin-hair-icon
Alllergy after medicine
Respected sir, My brother has fever so he take medicine after doctor Consultant, but after taking medicine his body spot with red spot. I think its a reaction on body. Please suggest medicines.
25 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Thanks for the query. Medications cannot be suggested without understanding the drug that was given, what dose and for how many days he took. He also needs to be checked for blood reports. Certain drugs stay in body for few hours while few for few months. There is a lot of thinking involved. The best thing is to start OTC antiallergic tablets while getting a consultation with a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.